Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Least side effects
Created On 9/14/13 5:13 PM
Topic View:

View thread in raw text format


Lasthope
Senior Supporter

Posts: 514
Joined: Feb 2013

9/14/13 5:13 PM
User is offline

Which anti depressant has the least side effects?? Thanks..
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

9/15/13 8:57 PM
User is offline

What side effects are you concerned about?

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Lasthope
Senior Supporter

Posts: 514
Joined: Feb 2013

9/16/13 1:53 AM
User is offline

Mainly constipation and low libido, also restlessness
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

9/16/13 9:34 PM
User is offline

What medications have you tried in the past? Perhaps consider St. John's Wort as an herbal alternative or high strength folic acid called Deplin or SAM-e which usually do not have much in the way of the side effects.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Lasthope
Senior Supporter

Posts: 514
Joined: Feb 2013

9/17/13 12:42 AM
User is offline

Ive tried zoloft, prozac, welbutrin, effexor, zyprexa, lustral, lamictal, lithium, resperidal, prizma, and probably morethat i cant recall right now. Maybe ill ask my doc about the st johns wort. Thank u
 
Reply
   
Quote
   
Top
   
Bottom
     



Cutiestarr
Senior Supporter

Posts: 222
Joined: Aug 2012

9/17/13 6:56 AM
User is offline

I know this might sound strange but have you ever tried a light box? My friend found it useful
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

9/17/13 7:42 PM
User is offline

Good for Seasonal Affective Disorder.
 
Reply
   
Quote
   
Top
   
Bottom
     



keep climbing
Senior Supporter

Posts: 704
Joined: Apr 2013

9/17/13 7:54 PM
User is offline

I am using a light box for over a year. I think it is helpful.
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.